# SDR UPS98828301

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ONLY STAY ON FOR A FEW SECONDS IN TEST.  REMOVED AND REPLACED BATT PACK, OPS CHECK GOOD P/N ON 5708458-503 P/N OFF 60-1223-5 S/N ON FTL 1007 S/N OFF 327.
